# SDR FDEA200909013222

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7288505
- Condition: Corroded
- Location: Bs 879 L45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 45R BS879 LWR OTBD SURFACE CORRODED IN FWD CARGO.  COMPLIED WITH EA 1-5310-132210: FUSELAGE - LONGERON 45R CRACK AT APPROX STA 879 -   REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 107.
